# SDR C2XA01BT114

- Difficulty date: June 13, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 856 hours, 573 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Condition: Odor
- Location: Coffemaker
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GSP---CO4088, CREW REPORTED LEFT HAND COFFEE RECEPTACLE GIVES OFF BURN SMELL.  MAINTENANCE PLACED BOTH COFFEEMAKERS ON MEL AND RETURNED THE AIRCRAFT TO SERVICE.
